# SDR C2XA02CL009

- Difficulty date: January 13, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 3505 THE CREW REPORTED THE APU EMITS STRONG FUMES IN THE CABIN.  MAINTENANCE INSPECTED AND PLACED ON MEL.  THEN FOUND APU OIL LEVEL TO BE TOO HIGH.  THE OIL LEVEL WAS REDUCED TO PROPER LEVEL AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
